# SDR UALA2012102906174

- Difficulty date: October 27, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 51,215 hours, 20,265 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILED EMERGENCY LIGHT TEST AT FAP.  REPLACED BATTERIES AT FORWARD LT, RT, AND AFT.
